# SDR AWXA200601905

- Difficulty date: November 11, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 76,097 hours, 29,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N53678206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CORROSION ON INTERCOSTAL, BS 728, S26R - S27R, WL 148.50.  REPLACED INTERCOSTAL, BS 728, S26R - S27R, WL 148.50 IAW B757-200 SRM 53-00-04 AND 51-40-02.
